# SDR DALA2015030201789

- Difficulty date: February 20, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 76,657 hours, 34,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 523500-14, REV A, FUSELAGE, SKIN AT FS 500-522, S-27L, TOS-27R, ATG4 FORWARD ANTENNA,  EXISTING REPAIR, INTERFERENCE,SUPPLEMENTAL INSPECTIONS.  ER/A 523500-14, REV A, AT OR PRIOR TO 44,352 TOTAL FLIGHT CYCLES AND REPETITIVELY EVERY 4,798 FLIGHT CYCLES THEREAFTER ACCOMPLISH SECTION II SUPPLEMENTAL INSPECTIONS ASSOCIATED ER/A 00-523500 ADDED FOR AC 0662.
